# SDR REXA2016062601192

- Difficulty date: June 26, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 19,938 hours, 12,826 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Disconnected
- Location: Oxygen Mask
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS OXYGEN MASK HEAD STRAP AIR HOSE IS DISCONNECTED FROM UNIT ON MASK, RENDERING MASK INOPERATIVE.  SWAPPED 02 MASK WITH OBSERVER'S 02 MASK.  DEFERRED OBSERVER'S MASK IAW MEL 35-10-1.  ENTERED IN MM02.  PLACARD INSTALLED.  MAINTENANCE NOTIFIED.  R & R THE OBSERVERS OXYGEN MASK IAW AMM 35-11-12.  PERFORMED AN OPS TEST OF THE CREW MASK MIC IAW AMM TASK 23-51-00-710-801.  ALSO, PERFORMED A LEAKAGE TEST IAW TASK 35-10-00-790-801.  PERFORMED OPS TEST OF CREW OXYGEN SYSTEM IAW TASK 35-10-00.  NO LEAKS FOUND.  OPS CHECKS ARE GOOD.  MM02 UPDATED. PLACARD REMOVED.
